# SDR DALA1012359762

- Difficulty date: June 5, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: DC941
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 87,866 hours, 77,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE OF FLIGHT CREW WROTE UP THAT L1 DOOR SLIDE FELL ON THE FLOOR. MCI MX SECURED SLIDE PACK ASSY IAW DC 9-A-25-62-00. DOOR SLIDE NOW OK FOR SERVICE.
